# SDR REXA2017040300427

- Difficulty date: April 3, 2017
- Submitted: April 5, 2017
- Operation: Air carrier
- Aircraft: N8921B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7921
- Aircraft time: 25,412 hours, 23,026 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SECTIONS OF THE EMERGENCY FLOOR LIGHTS ARE INOP. FOUND EMERGENCY FLOOR LIGHT CONNECTOR DISCONNECTED AT LAV DOOR, RECONNECTED IAW AMM 33-51-01. OPS CK GOOD.
